I'm a 42 year old female who has been going through a special type of medical ***l for the last 18 months or so. After going to many, many doctors (better than 10) I am still with out relief. These are my symptoms which started shortly after a hysterectomy for chronic anemia (yes, other options were tried before surgery- none successful. oh, and I'm still anemic): joint pain (especially in my hands and shoulders and hips), raynaud's, incredible fatique, malaise, headaches, bloating, constipation or diarhea (it is either or, no in between), weight gain, stomach pain, palpitations and a horrible rash that burns, itches and bleeds (the burning and itching is almost unbearable at times) on my lower legs, both hips up each side until mid-ribcage, one shoulder and side of neck and the opposite arm. At first I was diagnosed with SLE and put on prednisone but when I move the new doc said I didn't have that and took me off the prednisone. While I was on it I felt a lot better and the rash went away. It came back on my legs after being taken off the prednisone and has now spread to every where else.
My gp just keeps telling me that she will send me to dermatology and those poor guys are at loss (I started going to the dermatology clinic in August 07 and have gone about every 2 weeks and have been on 20 different meds to include topical antibiotics, oral antibiotics, topical antifungal, oral antifungals, steriod creams, injections, biopsy (general), multiple scrapings, medicated oils, and odd directions like sleeping with plastic wrap over my outbreaks).
Now I am waiting for a date for further patch testing and doing another course of oral antibiotics- for what, I don't know.
I am going crazy! I am getting very depressed. My kids (all 4 of them) and my husband don't understand how much I hurt and itch all of the time!
Can anyone offer any suggestions???
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?